MathSciNet Relay Station
MathSciNet bibliographic data
MR92261 60.0X
Kendall, David G. A note on Doeblin's central limit theorem. Proc. Amer. Math. Soc. 8 (1957), 1037–1039.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement